# SDR TWAA9818901

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58225
- Condition: Discharged
- Location: Emer Exit Row
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, EMERGENCY EXIT ROW LIGHTS AND FLOOR LIGHTS FLICKER ON-OFF.  RECHARGED EGRESS POWER SUPPLIES.
